Granulocyta colonia stimuláló faktor terápia mellett kialakuló Sweet-szindróma.

K. Veres, A. Haraszti, Z. Nemes, M. Zeher

Research output: Article

6 Citations (Scopus)

Abstract

Sweet's syndrome is an acute febrile neutrophilic dermatosis. Classical form occurs after infection of the gastrointestinal or respiratory tract. This syndrome is often associated with myeloproliferative disorders and solid tumors. Some cases are reported in the literature in which usage of granulocyte colony-stimulating factor induced the symptoms of Sweet's syndrome. We report the case of an 53-year-old woman with hyperthyreosis. She wasn't euthyreoid in spite of medicaments since 1994, so her doctors planned operation. In the preoperative period her peripheral blood revealed agranulcytosis and she has got fever. 2 days after administration of granulocyte colony-stimulating factor erythematous plaques appeared on her face, neck and extremities. Biopsy from these plaques showed dermal neutrophilia, so a diagnosis of neutrophilic dermatosis was made. After the administration of corticosteroids, immunglobulin and antibiotics the skin lesions were resolved. She was examined because of suspicion of autoimmune diseases but we couldn't find any of them. Retrospectively, appearance of Sweet's syndrome was associated with granulocyte colony-stimulating factor. The case of this woman is important because usage of colony-stimulating factors is widespread and the Sweet's syndrome could be occurs as side effect of these drugs.

Original languageHungarian
Pages (from-to)1059-1061
Number of pages3
JournalOrvosi hetilap
Volume140
Issue number19
Publication statusPublished - máj. 9 1999

    Fingerprint

ASJC Scopus subject areas

  • Medicine(all)

Cite this